# SDR DL73S001606

- Difficulty date: August 20, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- Aircraft time: 43,182 hours, 38,238 cycles
- Engine time: 42,964 hours, 36,705 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: ST104Z
- Part serial: 4757
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT TAKEOFF POWER, NR 1 ENGINE OIL PRESSURE INDICATED 33 PSI.  RTO AT 70 KNOTS.  LIGHT BRAKING TO EXIT RUNWAY.  REPLACED OIL PRESSURE TRANSMITTER.
